# SDR SWAA2024120656752

- Difficulty date: November 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FLOOR STRUCTURE LOCATED 344 TO BS 360 AND LBL 12 AT FWD GALLEY AREA 2024-686167<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 344 TO BS 360 AND LBL 12 AT FWD GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 141A5400; SHEET 46; REV.A. SEE INDIVIDUAL SIGN OF BELOW.;[02] TASK COMPLETED
